Properties of discrete composition operators
Articles > Article ยท 2004
Authors: Fadime DAL, GS GUSEINOV
Journal of Difference Equations and Applications, Journal Indexed in SCI Expanded, International, WoS, 2004, vol 11, pp 21-27
DOI: 10.1080/10236190412331317139
Summary
In this paper, we study the continuity and boundedness properties of the composition operator where t is a discrete independent variable. A necessary and sufficient condition for the acting of F from a space into another is also established.